# SDR DALA2022101006518

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Airbus A300*
- Aircraft serial: 10898
- Aircraft time: 14 hours, 4 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5008 MISDRILLED HOLE AT STRINGER 2L BETWEEN FRAMES 58. CORRECTIVE ACTION: COMPLIED WITH ERA'S 602524-14 REV 0,1,2, AND 3, AND REF ER/A 602524-14 REV ORIGINAL. OK FOR SERVICE. (2442177)
